# SDR F3LA200200091

- Difficulty date: February 27, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Sta. 326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED MISSED DRILLED RIVET HOLE IN FWD LT. CORNER OF AFT E&E DOOR CUTOUT AT STA. 326.  FABRICATED DOUBLER, TRIPLER AND FILLER PER EA 57-737-157.  TREATED AND PRIMED REPAIR PARTS PER SOPM 20-41-02.  INSTALLED FASTENERS PER 51-30-2.
